A consonant approximation of the product of independent consonant random sets

Abstract : The belief structure resulting from the combination of consonant and independent marginal random sets is not, in general, consonant. Also, the complexity of such a structure grows exponentially with the number of combined random sets, making it quickly intractable for computations. In this paper, we propose a simple guaranteed consonant outer approximation of this structure. The complexity of this outer approximation does not increase with the number of marginal random sets (i.e., of dimensions), making it easier to handle in uncertainty propagation. Features and advantages of this outer approximation are then discussed, with the help of some illustrative examples.
Type de document :
Article dans une revue
International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, World Scientific Publishing, 2009, 17 (6), pp.773-792
Liste complète des métadonnées

https://hal.inria.fr/hal-00858539
Contributeur : Alain Rapaport <>
Soumis le : jeudi 5 septembre 2013 - 15:36:18
Dernière modification le : mardi 10 octobre 2017 - 16:16:27

Identifiants

  • HAL Id : hal-00858539, version 1

Collections

Citation

Sébastien Destercke, Didier Dubois, Eric Chojnacki. A consonant approximation of the product of independent consonant random sets. International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, World Scientific Publishing, 2009, 17 (6), pp.773-792. 〈hal-00858539〉

Partager

Métriques

Consultations de la notice

125